Alert archive / Georgia / Flash Flood Warnings in 2006

Flash Flood Warning 2, NWS Charleston, SC

July 6, 2006Bryan County, Georgia

NWS Charleston, SC issued this flash flood warning at Jul 6, 2006, 5:25 PM EDT for Bryan County, Georgia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2006, 5:25 PM EDT (21:25 UTC)
Expired
Jul 6, 2006, 7:30 PM EDT
In force
2 hr
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Bryan County, GA

The radar

The Charleston,SC radar (KCLX), 90 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 062127
FFWCHS
GAC029-062330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
525 PM EDT THU JUL 6 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRYAN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 730 PM EDT

* AT 524 PM EDT...RADAR INDICATED VERY HEAVY RAIN OCCURRING FROM
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF KELLER TO
  BELFAST...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
  RICHMOND HILL TO 7 MILES SOUTHWEST OF RICHMOND HILL. THE STORMS    
  PRODUCING THE VERY HEAVY RAIN WERE NEARLY STATIONARY.

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  RICHMOND HILL...
  KELLER...
  BELFAST...

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE RAPID FLOODING OF 
ROADWAYS...SMALL CREEKS AND STREAMS...LOW-LYING AREAS AND DITCHES. 
RADAR HAS ALREADY INDICATED THAT 2 TO 3 INCHES OF RAIN HAS ALREADY 
FALLEN ACROSS PORTIONS OF LOWER BRYAN COUNTY...ALONG WITH RAINFALL 
RATES IN EXCESS OF 4 INCHES OF RAIN PER HOUR.

DURING HEAVY RAINS...KEEP CHILDREN AWAY FROM STORM DRAINS...WATER
CATCHMENTS...CREEKS AND STREAMS. SHALLOW GENTLY FLOWING WATER CAN
RISE RAPIDLY IN A MATTER OF MINUTES.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3196 8129 3193 8141 3186 8138 3176 8126
      3174 8118 3185 8114 3192 8125

$$
1 follow-up statement
000 
WGUS72 KCHS 062238
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
636 PM EDT THU JUL 6 2006

GAC029-062246-
BRYAN-
636 PM EDT THU JUL 6 2006

...THE FLASH FLOOD WARNING FOR BRYAN COUNTY IS CANCELLED...

THE HEAVIEST RAINFALL HAS SHIFTED SOUTH OF BRYAN COUNTY...THUS THE 
FLASH FLOOD WARNING HAS BEEN CANCELLED. EVEN THOUGH THE HEAVIEST 
RAIN HAS ENDED...FLOODING MAY STILL OCCUR OVER PARTS OF LOWER BRYAN 
COUNTY AND SOME ROADS MAY HAVE STANDING WATER. DO NOT DRIVE INTO 
AREAS WHERE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR THE LOCAL MEDIA FOR
ADDITIONAL SEVERE WEATHER INFORMATION. REPORT ANY FLOODING OR DAMAGE
CAUSED BY FLOODING TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO
IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN
CHARLESTON.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3196 8129 3193 8141 3186 8138 3176 8126
      3174 8118 3185 8114 3192 8125

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:04 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 6, 3:04 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
304 PM EDT THU JUL 6 2006

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...NUMEROUS SHOWERS AND
TSTM ARE DVLPG ACROSS THE RGN THIS AFTN AHEAD OF A CDFNT. AT
18/06Z...THE CDFNT STRETCHED FROM ERN NC THROUGH THE SRN MIDLANDS
INTO W-CNTRL GA. THE ATMOS AHEAD OF THE FNT REMAINS VERY MOIST AND
UNSTABLE WITH MLCAPES AOA 2000 J/KG WITH LI/S BTWN -5 AND -7C.
SHOWERS AND TSTMS WL CONTINUE TO EXPAND IN COVERAGE AS THE CDFNT
MEANDERS THROUGH THE FCST AREA AND UPR LVL DIVG ASSOC WITH THE RIGHT
ENTRANCE REGION SWINGS THROUGH. WL MAINTAIN CATEGORICAL POPS FOR ALL
AREAS THROUGH MIDNGT THEN SLOWLY TAPER POPS DOWN FROM NW TO SE
THROUGH SUNRISE FRI AS DRIER AIR FILTERS IN FROM THE NW.
THERMODYNAMIC PROFILES WL SUPPORT A FEW CLUSTERS OF SVR TSTMS
THROUGH THIS EVNG...MAINLY WHERE SEA BREEZE AND OTHER MESOSCALE
BNDRY INTERACTIONS OCCUR. HVY RAIN MAY ALSO PRODUCE MINOR FLOODING
OF LOW LYING AND POOR DRAINAGE AREAS AS GENERAL RNFL AMOUNTS OF 1-2
INCHES WITH LCLLY HIGHER AMOUNTS ARE PSBL. THE KCHS AIRPORT HAS
ALREADY RCVD 1.89 INCHES AS OF 304 PM.

THE FNT AND ASSOC LOW-LVL MOISTURE WL BE SLOW TO CLR THE SRN ZONES
FRI MRNG AS LOW PRES DVLPS OFF THE SC COAST. WL NEED TO KEEP 20 POPS
IN PLACE FOR THE SC COAST EXTENDING BACK ALONG THE I-16 CORRIDOR
WITH 30 POPS FROM SAVANNAH S AS MODELS SHOW ONE LAST PIECE OF UPR
DIVG SWINGING THROUGH DURING THE MID-MRNG HRS. XPCT MOST AREAS TO BE
PCPN FREE BY ERLY AFTN...XCPT MAYBE ALONG THE ALTAMAHA RIVER WERE AN
ISOLD SHOWER CAN NOT BE RULE OUT. IT WILL BE CONSIDERABLY COOLER
THAN TDA WITH HIGHS GENERALLY IN THE MID 80S WITH LOWS THU NGT
RANGING FROM THE LWR 60S ACROSS THE HIGHER TERRAIN OF ALLENDALE...
JENKINS AND SCREVEN COUNTIES...TO THE LWR 70S ALONG THE COAST. WNDS
FRI NGT ARE XPCTD TO DECOUPLE SO DRAINAGE EFFECTS ALONG THE SAVANNAH
RIVER MAY ACTUALLY ALLOW TEMPS TO DROP TO NEAR RECORD TERRITORY AT
KSAV. RECORD LOWS AT CHS AND CHL APPEAR SAFE.

RECORDS LOWS FOR 07/08/06...
CHS 59/1938     CHL 66/1979    SAV 62/1972
&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...SFC FNTL BNDRY WILL
CONTINUE TO MOVE WELL OFFSHORE SAT MRNG AS CUTOFF UPR LVL LOW PULLS
AWAY TWD THE NE...ALLOWING FOR SFC HIGH PRES AND UPR LVL NWLY FLOW
TO REGAIN CONTROL OVR THE AREA SAT THRU MON. DRIER AND COOLER CONDS
WILL PREVAIL SAT THRU MON WITH SFC NLY FLOW. BY MON NIGHT...THE SFC
HIGH PRES WILL SLIDE OFFSHORE AND RETURN FLOW ON THE BACKSIDE OF THE
HIGH WILL USHER INCREASINGLY MOIST AND WARM AIR BACK INTO THE AREA.
MEANWHILE...UPR LVL FLOW OVR THE LWR MISS VLY WILL BUCKLE AND ALLOW
SEVERAL SHTWVS TO MOVE THRU THE AREA MON NIGHT THRU THU. THE
COMBINATION OF THESE SHTWVS...THE RETURN OF AN UNSTABLE/CONVECTIVE
ENVIRONMENT AND INTERACTIONS WITH THE SEABREEZE WILL MEAN INCLUSION
OF SLGT CHC SHWRS/TSTMS INTO THE FORECAST FOR THE MIDDLE PORTIONS OF
NEXT WEEK. TIMING/LOCATION ISSUES PREVENT ANY HIGHER POPS ATTM.

TEMPS WILL REMAIN BELOW NORMAL ON SATURDAY WITH THE COOLER NWLY FLOW
IN PLACE...THEN STEADILY RECOVER TO NEAR NORMAL LEVELS FOR NEXT WEEK
WITH WARMER RETURN FLOW COMMENCING.
&&

.MARINE...SLY WNDS WL GRADUALLY TURN OFFSHORE OVRNGT AND FRI MRNG AS
THE CDFNT MEANDERS THROUGH THE MARINE AREA. LOW PRES PRES IS XPCTD
TO DVLP OFF THE SC COAST LTE TNGT/ERLY FRI WHICH MAY HELP TO PINCH
THE GRADIENT...MAINLY ACROSS THE SC ZONES BUT AT THIS JUNCTURE IT
DOES NOT APPEAR AS THROUGH WINDS WL BE ANY HIGHER THAN 15 KT.

NO ISSUES ANTICIPATED IN THE EXTENDED PORTION OF THE MARINE FCST.
WEAK FLOW WILL GENERALLY EXIST OVR THE WATERS THRU THE MIDDLE OF
NEXT WEEK...THUS WIND SPEEDS ARE CAPPED AT 15 KT. OCNL SWELL WAVES
FROM A POSSIBLE LOW PRES CENTER DEVELOPING ALONG A STALLED WRN ATLC
FNTL BNDRY MAY IMPACT THE COASTAL WATERS DURING THE FIRST HALF OF
NEXT WEEK...BUT ATTM WAVE HEIGHTS LOOK TO REMAIN AOB 5 FT.
&&

.AVIATION...WDSPRD TSTMS NEAR THE KCHS TERMINAL WL SLOWLY PUSH OFF
THE E OVR THE NXT FEW HRS...HWVR ADDITIONAL ACTIVITY DVLPG OVR
E-CNTRL GA WL LIKELY IMPACT BOTH THE KCHS AND KSAV TERMINALS LTR
THIS AFTN INTO ERLY THIS EVNG. HAVE TRIED TO CAPTURE THE TIMING OF
THE HEAVIEST TSTM ACTIVITY IN THE 18Z TAF CYCLE...HWVR FUTURE
AMENDMENTS WL LIKELY BE NEEDED. ONCE THE HEAVIEST SHOWER AND TSTMS
ACTIVITY DIES OFF...XPCT SCT LGT RAIN SHOWERS AND EXTENSIVE LOW-MID
LVL CLOUDINESS TO REMAIN THROUGH SUNRISE FRI...ESP AT KSAV.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&

ST/JPC
Hazardous weather outlook, Jul 6, 4:20 AM EDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
420 AM EDT THU JUL 6 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-071000-
CHARLESTON HARBOR-WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC
OUT 20 NM-WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20
NM-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...
INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-WATERS FROM SAVANNAH
GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL
BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL
LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND
COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL
COLLETON-CHARLESTON-COASTAL JASPER-
420 AM EDT THU JUL 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS
AFTERNOON AND TONIGHT. A FEW OF THESE STORMS MAY BECOME SEVERE WITH
DAMAGING WINDS BEING THE MAIN HAZARD. LOCALLY HEAVY RAINFALL IS ALSO
LIKELY WHICH COULD PRODUCE MINOR FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

RJB

In the hours before

Special weather statement, Jul 6, 5:04 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
504 PM EDT THU JUL 6 2006

GAZ116-117-062145-
COASTAL BRYAN-INLAND BRYAN-
504 PM EDT THU JUL 6 2006

...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY THROUGH 545 PM
EDT...

AT 504 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BELFAST...OR ABOUT 7 MILES SOUTH OF
RICHMOND HILL...MOVING EAST AT 5 MPH.

THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BELFAST...
FORT MCALLISTER AND KELLER THROUGH 545 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Local storm report, Jul 6, 5:08 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
508 PM EDT THU JUL 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLASH FLOOD      SAVANNAH                32.08N 81.10W
07/06/2006                   CHATHAM            GA   PUBLIC

            WATER IN HOUSES AT HALCYON BLUFF

&&

REV
Special weather statement, Jul 6, 5:10 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
510 PM EDT THU JUL 6 2006

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-070100-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER
510 PM EDT THU JUL 6 2006

...HEAVY RAINFALL AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS
SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA THROUGH THIS EVENING...

WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF A COLD
FRONT WILL CONTINUE TO IMPACT MUCH OF THE REGION THIS EVENING.
ATMOSPHERIC CONDITIONS WILL CONTINUE TO SUPPORT THE DEVELOPMENT OF
HEAVY RAINFALL AS WELL AS ISOLATED SEVERE THUNDERSTORMS THROUGH 9
PM. THE RISK FOR SEVERE THUNDERSTORMS WILL BE GREATEST ACROSS ALONG
THE INTERSTATE 95 CORRIDOR FROM SAVANNAH SOUTH TO THE ALTAMAHA
RIVER. SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH...LARGE HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING. A RISK FOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS
ALSO EXISTS.

LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS AND
SPOTTER GROUPS SHOULD MONITOR THE LATEST WEATHER CONDITIONS AND BE
PREPARED FOR POSSIBLE ACTIVATION THIS AFTERNOON.

PEOPLE ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD
CONTINUE TO MONITOR THE LATEST WEATHER INFORMATION AND BE PREPARED
TO TAKE ACTION SHOULD WARNINGS BE ISSUED OR THREATENING WEATHER
APPROACHES. IF YOU HAVE A NOAA WEATHER RADIO...BE SURE TO KEEP THE
RADIOS ALARM FEATURE IN THE ON POSITION.
Local storm report, Jul 6, 5:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
517 PM EDT THU JUL 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HEAVY RAIN       ISLE OF HOPE            31.98N 81.06W
07/06/2006  M3.43 INCH       CHATHAM            GA   BROADCAST MEDIA

&&

ST
Local storm report, Jul 6, 5:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
518 PM EDT THU JUL 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HEAVY RAIN       TYBEE ISLAND            32.00N 80.85W
07/06/2006  M2.69 INCH       CHATHAM            GA   MESONET

&&

ST
Local storm report, Jul 6, 5:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
524 PM EDT THU JUL 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HEAVY RAIN       SAVANNAH                32.08N 81.10W
07/06/2006  M4.02 INCH       CHATHAM            GA   PUBLIC

            MEASURED NEAR HALCYON BLUFF.

&&

ST

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 2:09 PM EDTSpecial Marine WarningCHS66 min
Jul 6, 3:43 PM EDTSevere Thunderstorm WarningCHSChatham47 min
Jul 6, 4:20 PM EDTFlash Flood WarningCHSChatham3 hr

Nearby

Flash Flood Warnings in Georgia, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.